Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Bad acne and dark spots left after acne on thighs. How to clear the marks ? - Online Doctor Chats

Date : 10-Jun-2013
User rating for this question
Very Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor:Good Afternoon
Doctor:I am Dr. XXXXXXX here.
Doctor:How can I help you?
Doctor:Please proceed with your query.
User:Of late, I'm experiencing very bad acne & dark spots left after acne on my thighs
Doctor:May I know your age?
User:This is resulting very odd
Doctor:Do you mean that you are having acne on your thighs?
User:recently,I used hair removal spary
Doctor:Ok. How long have you been having this?
User:only after that,I'm experiencing
Doctor:Ok. Let me check the product. Please wait.
User:though,I still use the hair removal spray to remove hairs on legs
User:The marks are still left behind
User:I'm Also swimmer
User:which makes me very bad thing to expose
Doctor:I understand your concern.
User:but,this product looks like safe to use
User:on legs
Doctor:I have gone through the link you have given.
Doctor:Let me guide you regarding this issue.
User:Ok,I'm very much running short of deadline for a competition
User:so,I need to somehow clear the marks & avoid further acne
User:Also,I need to have hair free legs as well
Doctor:First thing to note is that, any synthetic product will have some chemicals in it.
Doctor:And these chemicals react differently to different people.
Doctor:So even if this product was safe to many, it might not be suiting you.
User:but,the part below knee is fine
Doctor:Since you started having acne after using the spray, it could be taken that, the cause for your acne is the spray.
User:I dont get any acne though I use this product to remove hairs
Doctor:You started getting acne on thighs after using the spray, right?
User:But,I'm getting only in the Thighs
Doctor:I will explain in simpler terms.
Doctor:Acne occurs when the pores on the skin is blocked.
User:yes,I have been through the cause of Acnes
User:why does it occur & all
Doctor:So, when you are using this spray, it might be causing a reaction on your skin which itself is the cause for the acne on the thighs.
User:Please,I request you to suggest
User:I understand the rest
Doctor:You can do the following.
Doctor:1. Stop using the hair remover spray.
Doctor:2. Try other methods of hair removal.
User:you mean shaving?
Doctor:3. Use skin lightening creams on the dark marks.
User:It would be great,if you are specific about the cream
User:so that,I can apply it right away
Doctor:If you are comfortable with shaving, you can go for that. Waxing is also another option.
User:what bout the cream for now to clear trhe marks & stop acne
Doctor:There is one cream from Nutrogena.
Doctor:It is called Nutrogena Acne XXXXXXX Fading Peel.
Doctor:It is said to have lightened the marks in many people.
Doctor:Also avoid popping any pimples which appear from now.
Doctor:Have you understood all the suggestions?
User:But,Neutrogena is not very effective
User:Thats what I heard from reviews
User:so,what could be done?
User:will this acne be stopped?
Doctor:Acne will be stopped.
User:how can it be stopped?
User:any suggestions
Doctor:It is scientifically proven that creams containing retinol is effective in treatment of acne.
Doctor:It prevents the recurrence, and also clears the skin.
Doctor:General measures like avoiding oil accumulation on skin by washing frequently will also help.
Doctor:Have you followed?
Doctor:Is there anything else I can help you on?
User:but,the above cream you mentioned is not available in INDIA
Doctor:Retinol is a content of many creams.
Doctor:You can ask for any product that contains retinol.
Doctor:Hope I had been able to clear your doubts.
User:Thank you
Doctor:Is there anything else I can help you on?
Doctor:Wish you a good time ahead with the competition.
Doctor:Please be assured that the marks will be cleared within few days time.
Doctor:Thanks for consulting me.
Doctor:Have a great evening!!
Doctor:Bye for now.
Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor